# SDR V0XD2021819001

- Difficulty date: August 19, 2021
- Submitted: August 19, 2021
- Operation: General aviation
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N249LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15275
- Aircraft time: 19,378 hours, 14,741 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Drag Angle
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STABILIZER L/H AFT DRAG ANGLE IS CRACKED.  CORRECTIVE ACTION: REMOVED DAMAGED AREA, FABRICATED AND INSTALLED REPAIR PARTS IAW BOMBARDIER REO 670-55-31-018 REV. A DATED 2016-11-10, AND REO 53-31-063 REV. -- DATED 2021-08-18.
